# SDR SWIA201332540

- Difficulty date: January 11, 2013
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N822SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15203
- Aircraft time: 11,979 hours, 7,375 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF AND SELECTING GEAR UP NOSE GEAR SOUNDED LIKE A DOOR OR VALVE WAS NOT CLOSING FULLY.  (FLT 4589)  REPLACED NLG RETRACTION ACTUATOR.  P/N: 52300-9  S/N OFF: SPP020507
